Journals / Turkish Journal of Science / 2020 / Cilt: 5 Sayı: 3

An inverse coefficient problem for quasilinear pseudo-parabolic of heat conduction of Poly(methyl methacrylate) (PMMA)

İrem Bağlan(KOCAELİ ÜNİVERSİTESİ)
Timur Canel(KOCAELİ ÜNİVERSİTESİ)
Pages
199–207
Publication Date
2020-12-30
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

It proved the existence, uniqueness and continuously dependence upon the data of the solution by iteration method.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:.In this research, we consider a coefficient problem of an inverse problem of a quasilinear pseudo-parabolic equation with periodic boundary condition.
📊
Key Findings & Data:.In this research, we consider a coefficient problem of an inverse problem of a quasilinear pseudo-parabolic equation with periodic boundary condition.
💡
Conclusion & Impact:It proved the existence, uniqueness and continuously dependence upon the data of the solution by iteration method.
🔬Design:Araştırma Makalesi
📍Scope:Comprehensive Sample
⚙️Variables:Quasilinear Pseudo-Parabolic Equation · inverse problem · Fourier method

Abstract

.In this research, we consider a coefficient problem of an inverse problem of a quasilinear pseudo-parabolic equation with periodic boundary condition. It proved the existence, uniqueness and continuously dependence upon the data of the solution by iteration method.

🔖

Cite This Article

Bağlan, İ., Canel, T. (2020). An inverse coefficient problem for quasilinear pseudo-parabolic of heat conduction of Poly(methyl methacrylate) (PMMA). Turkish Journal of Science, Cilt: 5 Sayı: 3, 199–207. https://ajindex.com/articles/1557547

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (13)

  1. Cannon J,R., Lin Y., Determination of parameter p(t) in Hölder classes for some semilinear parabolic equations. Inverse Problems, 1988,4:595-606.
  2. Pourgholia R, Rostamiana M and Emamjome M., A numerical method for solving a nonlinear inverse parabolic problem. Inverse Problems inScience and Engineering, 2010, 18(8):1151-1164.
  3. P.R.Sharma, G. Methi, Solution of two dimensional parabolic equation subject to Non-local conditionsusing homotopy Perturbation method.Jour. of App.Com. Sci,2012; vol.1:12-16.
  4. M. Dehghan,Identifying a control function in two dimensional parabolic inverse problems. Applied Mathematics and Computation,2003; vol.143 (2): 375-391.
  5. E. Set, A.O. Akdemir, B. Çelik, On Generalization of Fejér Type Inequalities via fractional integral opera-tor,2018, Filomat, Vol 32: Issue 16.
  6. A.O. Akdemir, E. Set and A. Ekinci, On new conformable fractional integral inequalities for product ofdi¤erent kinds of convexity, TWMSJournal of Applied and Engineering Mathematics,2019, Vol 9, Issue 1,142-150.
  7. A. ERGÜN, "The Multiplicity of Eigenvalues of a Vectorial Diffusion Equations with Discontinuous Function Inside A Finite Interval", TurkishJournal of Science, Volume 5, Issue 2, 73-84, 2020.
  8. A. Ergün and R. Amirov, “Direct and Inverse problems for diffusion operator with discontinuıty points,” Journal of Applied and EngineeringMathematics, vol. 9, no. 1, pp. 9–21, Jan. 2019.
  9. A. Ergün, “Integral Representation for Solution of Discontinuous Diffusion Operator with Jump Conditions,” Cumhuriyet Science Journal,vol. 39, no. 4, pp. 842–863, Jul. 2018.
  10. Kanca F.,Baglan I.,An inverse coefficient problem for a quasilinear parabolic equation with nonlocal boundary conditions, Boundary ValueProblems, 2013, V.213.
  11. Kanca F.,Baglan I.,An inverse problem for a quasilinear parabolic equation with nonlocal boundary and overdetermination conditions, Journalof inequalities and applications, 2014, V.76.
  12. P.R.Sharma, G. Methi, Solution of two dimensional parabolic equation subject to Non-local conditionsusing homotopy Perturbation method.Jour. of App.Com. Sci,2012; vol.1:12-16.
  13. Kanca F.,Baglan I.,An inverse coefficient problem for a quasilinear parabolic equation with nonlocal boundary conditions, Boundary ValueProblems, 2013, V.213.